RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nguyễn, Minh Trí

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:144
Abstract pages:644
Full texts:274
References:52
E-mail:

http://www.mathnet.ru/eng/person18712
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248416

Publications in Math-Net.Ru
2002
1. Nguyen Minh Tri, “Some Examples of Nonhypoelliptic Infinitely Degenerate Elliptic Differential Operators”, Mat. Zametki, 71:4 (2002),  567–580  mathnet  mathscinet  zmath  elib; Math. Notes, 71:4 (2002), 517–529  isi  scopus
1998
2. Nguyen Minh Tri, “On Grushin's equation”, Mat. Zametki, 63:1 (1998),  95–105  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 84–93  isi
1994
3. Nguyễn Minh Trí, “Positive solutions of the Emden–Fowler equation in a cone”, Differ. Uravn., 30:4 (1994),  659–664  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 608–613
1991
4. Nguyen Minh Tri, “Global hypoellipticity property of a differential operator”, Mat. Zametki, 49:2 (1991),  147–150  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 221–223  isi
1990
5. Nguyễn Minh Trí, “On the global hypoellipticity property of a higher-order differential operator”, Differ. Uravn., 26:4 (1990),  687–692  mathnet  mathscinet  zmath; Differ. Equ., 26:4 (1990), 507–510

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020